# SDR QR9R20211117001

- Difficulty date: November 17, 2021
- Submitted: November 17, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720759252
- Aircraft time: 2,747 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Radio Altimeter
- Part number: 066011530101
- Part serial: KRA405B9257
- Condition: False Indication
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

RADAR ALTIMETER WAS FOUND TO BE INOPERATIVE DURING RUN-UP. ATTEMPTED TO HOVER IT OUT, BUT ALTIMETER DISPLAYED AN ERRONEOUS VALUE OF 32' WHILE HOLDING AN APPROXIMATE 3' HOVER.
